# SDR SWIA202156641

- Difficulty date: January 13, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CORROSION REMOFAL AND EVALUATIONS IN AVIONICS BAY FOR MX TRANS# 22119719 JOB# 91516264 OP# 16 FOUND INTERCOSTAL AT 27 LH BETWEEN FS 349.00 AND FS 364.00  TO BE OUT OF LIMITS   (C-CHECK) RO 3/4/2021    REPLACED PAX DOOR LATCH PIN INTERCOSTAL AT FS349.00-364.00 REF CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING SH670-32050 REV J.  SEE CONTINUATION CARD FOR DETAILS. CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
